# SDR SWIA2024F00630

- Difficulty date: May 25, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STGR26L BETWEEN FS295.00 AND FS310.00 AS MARKED     (C-CHECK RO 8/4/2024)    REMOVED AND INSTALLED NEW STRG 26L BETWEEN FS 280 TO FS 333 REF CRJ-700-SRM 51-42-06-001-001-A01 , SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
